I had unprotected sex on saturday morning at around 1:am n at around 10:45 I took a morning after pill n today I have some bloody/brownish discharges ,I was convinced that it could be my periods bt sadly it not,n I was supposed to receive my normal periods on da 7th which was manday ,so I want to knw if I'm pregnant or what?
The morning after pills make your period late most of the time. Its a large dose of hormones and is hard on your body. Its not meant to be used because you didn't use birth control. This pill, when taken too often loses its effectiveness. Its 80% effective at first, but losses that when you take it too often. Why don't you get on the pill? Its 99% effective when taken correctly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2018 • 2 answers
Updated 30 Jun 2014 • 2 answers
Updated 13 Jul 2014 • 1 answer
Plan B - I had unprotected sex from Sunday evening and took the morning after pill Wednesday morning
Updated 23 Aug 2016 • 1 answer
Updated 21 Sep 2016 • 1 answer